Simulation of forward-reverse stochastic representations for conditional diffusions

dc.bibliographicCitation.journalTitleThe annals of applied probabilityeng
dc.contributor.authorBayer, Christian
dc.contributor.authorSchoenmakers, John
dc.date.accessioned2016-05-23T17:42:23Z
dc.date.available2019-06-28T08:24:10Z
dc.date.issued2013
dc.description.abstractIn this paper we derive stochastic representations for the finite dimensional distributions of a multidimensional diffusion on a fixed time interval, conditioned on the terminal state. The conditioning can be with respect to a fixed point or more generally with respect to some subset. The representations rely on a reverse process connected with the given (forward) diffusion as introduced in Milstein, Schoenmakers and Spokoiny [Bernoulli 10 (2004) 281-312] in the context of a forward-reverse transition density estimator. The corresponding Monte Carlo estimators have essentially root-N accuracy, and hence they do not suffer from the curse of dimensionality. We provide a detailed convergence analysis and give a numerical example involving the realized variance in a stochastic volatility asset model conditioned on a fixed terminal value of the asset.
dc.description.versionpublishedVersioneng
dc.identifier.urihttps://oa.tib.eu/renate/handle/123456789/3395
dc.language.isoengeng
dc.publisherBethesda : Institute of Mathematical Statistics
dc.relation.doihttps://doi.org/10.1214/13-AAP969
dc.rights.licenseDieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.ger
dc.rights.licenseThis document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.eng
dc.subject.ddc510
dc.subject.otherForward-reverse representationseng
dc.subject.otherpinned or conditional diffusionseng
dc.subject.otherMonte Carlo simulationeng
dc.titleSimulation of forward-reverse stochastic representations for conditional diffusions
dc.typeArticleeng
dc.typeTexteng
tib.accessRightsopenAccesseng
wgl.contributorWIASeng
wgl.subjectMathematikeng
wgl.typeZeitschriftenartikeleng
Files
Collections